Volume 17, Issue 5
A Structure-Preserving Discretization of Nonlinear Schrodinger Equation

Ming You Huang, Ru Qu & Cheng Chun Gong

DOI:

J. Comp. Math., 17 (1999), pp. 553-560

Published online: 1999-10

Preview Full PDF 114 1758
Export citation
  • Abstract

This paper studies the geometric structure of nonlinear Schrodinger equation and from the view-point of preserving structure a kind of fully discrete schemes is presented for the numerical simulation of this important equation in quantum. It has been shown by theoretical anaysis and numerical experiments that such discrete schemes are quite satisfactory in keeping the desirable conservation properties and for simulating the long-time behaviour.

  • Keywords

Schrodinger equation Hamiltonian system Discrete schemes

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-553, author = {}, title = {A Structure-Preserving Discretization of Nonlinear Schrodinger Equation}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {5}, pages = {553--560}, abstract = { This paper studies the geometric structure of nonlinear Schrodinger equation and from the view-point of preserving structure a kind of fully discrete schemes is presented for the numerical simulation of this important equation in quantum. It has been shown by theoretical anaysis and numerical experiments that such discrete schemes are quite satisfactory in keeping the desirable conservation properties and for simulating the long-time behaviour. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9125.html} }
TY - JOUR T1 - A Structure-Preserving Discretization of Nonlinear Schrodinger Equation JO - Journal of Computational Mathematics VL - 5 SP - 553 EP - 560 PY - 1999 DA - 1999/10 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9125.html KW - Schrodinger equation KW - Hamiltonian system KW - Discrete schemes AB - This paper studies the geometric structure of nonlinear Schrodinger equation and from the view-point of preserving structure a kind of fully discrete schemes is presented for the numerical simulation of this important equation in quantum. It has been shown by theoretical anaysis and numerical experiments that such discrete schemes are quite satisfactory in keeping the desirable conservation properties and for simulating the long-time behaviour.
Ming You Huang, Ru Qu & Cheng Chun Gong. (1970). A Structure-Preserving Discretization of Nonlinear Schrodinger Equation. Journal of Computational Mathematics. 17 (5). 553-560. doi:
Copy to clipboard
The citation has been copied to your clipboard